# SDR SIMA962481

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Selector
- Part number: F96GA0102
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HOU - FLT 3548 - UPON DEPARTURE, THE AIRCRAFT GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO HOUSTON SAFELY, MEL 32-3 ISSUED.  AIRCRAFT WAS FLOWN TO DFW, REPLACED LANDING GEAR SELECTOR HANDLE THERE.  PERFORMED OPERATIONAL CHECK IAW AMM 32-30.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
